Structure theorems for regular semigroups.
Semigroup forum, Tome 4 (1972), pp. 95-123
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__4_133884,
author = {G. Lallement},
title = {Structure theorems for regular semigroups.},
journal = {Semigroup forum},
pages = {95--123},
year = {1972},
volume = {4},
zbl = {0256.20084},
url = {http://geodesic.mathdoc.fr/item/SF_1972__4_133884/}
}
G. Lallement. Structure theorems for regular semigroups.. Semigroup forum, Tome 4 (1972), pp. 95-123. http://geodesic.mathdoc.fr/item/SF_1972__4_133884/